# SDR A8ZR20180827002

- Difficulty date: May 21, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 111.5-121.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON THE FUSELAGE AT BS 111.5 & 121.8 AND STRINGERS 21P & 22P.   REFORMED TO ORIGINAL CONTOUR, CONSIDERED STRUCTURALLY ACCEPTABLE IAW EA 43-2018-066, REV IR.
